Research Journal of Applied Sciences

Year: 2007
Volume: 2
Issue: 5
Page No. 629 - 632

A New Generalized Mathematical Model for the Study of Diabetes Mellitus

Authors : S.O. Adewale , R.O. Ayeni , O.A. Ajala and T. Adeniran

Abstract: We present a new generalized Mathematical model for the study of diabetes mellitus. The model takes into account all glucose intake and insulin injected (administered) as a function of the molecular weight of carbohydrate and protein intake, respectively. We also used the model to monitor the blood plasma glucose level in non-diabetic and suspected diabetic subjects. The results obtained were compared with results in literature graphically.

How to cite this article:

S.O. Adewale , R.O. Ayeni , O.A. Ajala and T. Adeniran , 2007. A New Generalized Mathematical Model for the Study of Diabetes Mellitus . Research Journal of Applied Sciences, 2: 629-632.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved